# SDR SWIA2017112844014

- Difficulty date: November 7, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 38,553 hours, 32,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP HINGE BOX AFT ATTACH FITTING AT WS 220 GOUGED. REPAIRED IAW REO.
